Loading...

The multiplicity of Laplacian eigenvalue two in unicyclic graphs

Akbari, S ; Sharif University of Technology

369 Viewed
  1. Type of Document: Article
  2. DOI: 10.1016/j.laa.2013.11.022
  3. Abstract:
  4. Let G be a graph and L(G) be the Laplacian matrix of G. In this paper, we explicitly determine the multiplicity of Laplacian eigenvalue 2 for any unicyclic graph containing a perfect matching
  5. Keywords:
  6. Laplacian matrix ; Multiplicity ; Unicyclic graphs ; Laplacian eigenvalues ; Laplacian matrices ; Perfect matchings ; Unicyclic graph ; Laplace transforms ; Matrix algebra ; Eigenvalues and eigenfunctions
  7. Source: Linear Algebra and Its Applications ; Vol. 445 , 2014 , pp. 18-28
  8. URL: http://www.sciencedirect.com/science/article/pii/S0024379513007209